Solimit points and $u$-extensions
Algebra i logika, Tome 56 (2017) no. 4, pp. 443-452
Cet article a éte moissonné depuis la source Math-Net.Ru
We give a characterization of $u$-extensions of topological $T_0$-spaces and also of sober spaces using a new concept of a solimit point. It is shown that the sobrification of an arbitrary $T_0$-space coincides with its greatest $u$-extension.
Mots-clés :
solimit point, sobrification.
Keywords: topological $T_0$-space, sober space
Keywords: topological $T_0$-space, sober space
@article{AL_2017_56_4_a3,
author = {Yu. L. Ershov},
title = {Solimit points and $u$-extensions},
journal = {Algebra i logika},
pages = {443--452},
year = {2017},
volume = {56},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2017_56_4_a3/}
}
Yu. L. Ershov. Solimit points and $u$-extensions. Algebra i logika, Tome 56 (2017) no. 4, pp. 443-452. http://geodesic.mathdoc.fr/item/AL_2017_56_4_a3/
[1] Yu. L. Ershov, “On the classification of (effective) $\varphi$-spaces”, Ann. Pure Appl. Logic, 159:3 (2009), 285–291 | DOI | MR | Zbl
[2] Yu. L. Ershov, “O suschestvennykh rasshireniyakh $T_0$-prostranstv. II”, Algebra i logika, 55:1 (2016), 3–13 | DOI | MR | Zbl
[3] Yu. L. Ershov, “O suschestvennykh rasshireniyakh $T_0$-prostranstv”, Dokl. RAN, 368:3 (1999), 299–302 | MR | Zbl
[4] Yu. L. Ershov, “Spektry kolets i reshetok”, Sib. matem. zh., 46:2 (2005), 361–373 | MR | Zbl